Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 31, NWS Denver/Boulder, CO

September 11, 2013Boulder County, Jefferson County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Sep 11, 2013, 9:46 PM MDT for Boulder County, Jefferson County, Colorado. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2013, 9:46 PM MDT (03:46 UTC)
Expired
Sep 12, 2013, 12:45 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Boulder County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 66 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 10:00 PM MDTFLASH FLOODBoulder, CO3RD ST AND CANYON AND EASTBOUND BASELINE AT FOOTHILLS HAVE PARTIAL CLOSURES DUE TO DEBRIS. FLOODING AT 9TH AND BALSAM.
Sep 11, 10:00 PM MDTHEAVY RAIN 2.3113 Nw Golden, COPAST 16 HOURS. BEAVER CREEK IS BANKFULL. COAL CREEK IS OVERBANK AND WASHING OVER HWY 72 AT TWIN SPRUCE
Sep 11, 10:00 PM MDTHEAVY RAIN 6.295 E Boulder, CO2.35 INCHES PAST 3 HOURS. THE 6.29 INCHES IS THE TOTAL SO FAR SINCE 5 PM MONDAY
Sep 11, 10:25 PM MDTFLASH FLOOD9 S Boulder, COFLOODING AND DEBRIS HIGHWAY 72 WEST OF HIGHWAY 93 AT THE BASE OF COAL CREEK CANYON
Sep 11, 10:38 PM MDTFLASH FLOOD5 W Boulder, COINGRAM GULCH IS CLOSED AND WATER IS NOW FLOWING OVER GOLD RUN ROAD.
Sep 11, 11:26 PM MDTHEAVY RAIN 6.655 E Boulder, COSTORM TOTAL SINCE MONDAY WITH 0.36 INCHES PAST HOUR
Sep 11, 11:30 PM MDTHEAVY RAIN 2.932 Ssw Niwot, COSTORM TOTAL SO FAR WITH 0.79 INCHES PAST HOUR
Sep 12, 12:10 AM MDTHEAVY RAIN 5.51 Nw Boulder, CO4.00 INCHES PAST 4 HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WGUS55 KBOU 120346
FFWBOU
COC013-059-120645-
/O.NEW.KBOU.FF.W.0031.130912T0346Z-130912T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
946 PM MDT WED SEP 11 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN JEFFERSON COUNTY IN NORTHEAST COLORADO...
  BOULDER COUNTY IN NORTHEAST COLORADO...

* UNTIL 1245 AM MDT

* AT 945 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A CONTINUATION OF   
  FLASH FLOODING IN BOULDER COUNTY...WITH NUMEROUS ROAD CLOSURES AND 
  STALLED VEHICLES DUE TO FLOODING.  UP TO 3.5 INCHES OF RAIN HAS   
  ALREADY FALLEN IN SOUTHEAST BOULDER...WITH WIDESPREAD RAINFALL OF  
  1.5 TO 2.5 INCHES OVER THE REST OF THE WARNED AREA. ANOTHER ONE TO 
  AS MUCH AS 2 INCHES OF RAIN CAN BE EXPECTED IN SOME LOCATIONS 
  BEFORE DECREASING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  NORTHWESTERN ARVADA...BOULDER...NORTHERN BROOMFIELD...LAFAYETTE... 
  LOUISVILLE...ERIE...LYONS...JAMESTOWN...SALINA...ELDORADO 
  SPRINGS...CRISMAN...GOLD   
  HILL...NIWOT...SUMMERVILLE...WALLSTREET... ROCKY 
  FLATS...RAYMOND...SUNSHINE...WHITE RANCH OPEN SPACE AND ALLENSPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A LIFE THREATENING SITUATION.  HEAVY RAINFALL WILL CAUSE
EXTENSIVE AND SEVERE FLASH FLOODING OF CREEKS...STREAMS...AND DITCHES
IN THE FOURMILE BURN AREA. SOME DRAINAGE BASINS IMPACTED INCLUDE
FOURMILE CREEK...GOLD RUN...AND FOURMILE CANYON CREEK.  SEVERE DEBRIS
FLOWS CAN ALSO BE ANTICIPATED ACROSS ROADS.  ROADS AND DRIVEWAYS MAY
BE WASHED AWAY IN PLACES.  IF YOU ENCOUNTER FLOOD WATERS...CLIMB TO
SAFETY.

OUTSIDE OF THE FOURMILE BURN SCAR...EXCESSIVE RUNOFF FROM HEAVY 
RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS 
AND UNDERPASSES.  ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG 
THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT 
TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. TURN AROUND...DONT DROWN.

&&

LAT...LON 4011 10525 4010 10505 3996 10505 3994 10512
      3995 10513 3993 10517 3978 10521 3977 10539
      3983 10541 3992 10539 3994 10543 4013 10548
      4026 10545 4026 10524

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 8:23 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Sep 11, 8:23 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
823 PM MDT WED SEP 11 2013

.UPDATE...ACTIVE EVENING WITH VERY EFFICIENT RAIN PROCESSES
OCCURING...SEE HYDRO DISCUSSION BELOW. WILL CONTINUE HIGH POPS AND
LOCALLY HEAVY RAINFALL WHICH SHOULD CONTINUE TIL AROUND MIDNIGHT
BEFORE FINALLY DECREASING. HOWEVER...STILL A THREAT OF FLOODING
LATER TONIGHT EVEN AS INTENSITIES DECREASE GIVEN THE SATURATED
SOIL CONDITIONS.

&&

.AVIATION...NO CHANGES.

&&

.HYDROLOGY...LOW TOPPED AND VERY TROPICAL RAIN PATTERN WITH VERY
DEEP WARM CLOUD DEPTH NEAR 10,000 FT. VERY EFFICIENT RAIN
PRODUCERS THIS EVENING. FLASH FLOOD THREAT WILL CONTINUE FOR THE
NEXT FEW HOURS. AREAL FLOOD WARNINGS/ADVISORIES MAY BE NEEDED
OVERNIGHT GIVEN WIDESPREAD NATURE OF RAIN TONIGHT AND CONVECTIVE
PROPERTIES GRADUALLY DECREASE.

&&

.PREV DISCUSSION... /ISSUED 241 PM MDT WED SEP 11 2013/

SHORT TERM...TONIGHT AND THURSDAY...LITTLE CHANGE IN THE PATTERN
OVER THE NEXT 24 HOURS. UPPER LEVEL LOW CENTERED NEAR LAS VEGAS WILL
SLOWLY LIFT NORTH OVER THE NEXT 24 HOURS. A VERY MOIST SOUTH-
SOUTHWEST FLOW ALOFT WILL CONTINUE. A SHORT WAVE TROUGH EMBEDDED IN
THE FLOW ALOFT IS OVER SOUTH CENTRAL/SOUTHEAST COLORADO. THIS IS
BRING RAIN SHOWERS TO EASTERN AND NORTHEAST COLORADO AT THIS TIME.
THE WAVE WILL CONTINUE TO MOVE NORTH-NORTHEAST AND PUSH THE
WIDESPREAD SHOWERS EAST OF THE AREA. THERE IS SOMEWHAT DRIER AIR
BEHIND THE WAVE AND THERE ARE PARTIAL BREAKS IN THE CLOUDS. THESE
BREAKS HAVE ALLOWED SOME LOCATIONS CLIMB TO AROUND 70 DEGREES.
EXPECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO REDEVELOP
BEHIND THIS WAVE DUE TO SOME INSTABILITY.

HEAVY RAIN WILL BE THE BIGGEST CONCERN THE STRONGER SHOWERS AND
THUNDERSTORMS. AIRMASS IS VERY MOIST WITH PRECIPITABLE WATER VALUES
AROUND 1.25 INCHES AND DEW POINTS IN THE UPPER 50S AND LOWER 60S.
WHERE TEMPERATURES CLIMB TO AROUND 70 DEGREES CAPES WILL BE AROUND
700 J/KG. NOT ENOUGH FOR SEVERE WEATHER...BUT PLENTY OF MOISTURE AND
INSTABILITY FOR VERY HEAVY RAIN OUT OF THUNDERSTORMS. RAINFALL RATES
OUT OF THE THUNDERSTORMS MAY REACH AN INCH IN 20 TO 30 MINUTES.

SHOWERS ARE EXPECTED TO DECREASE OVERNIGHT AND THUNDERSTORMS WILL
END. THE FORECAST AREA WILL BE BETWEEN WAVES SO ONLY EXPECT
SCATTERED TO ISOLATED SHOWERS OVERNIGHT. THE NEXT WAVE WILL ROTATE
INTO SOUTHERN COLORADO THURSDAY AFTERNOON. THIS IS EXPECTED TO BRING
ANOTHER ROUND OF RAIN SHOWERS AND ISOLATED THUNDERSTORMS. AIRMASS TO
REMAIN VERY MOIST...SO HEAVY RAIN WILL AGAIN BE A THREAT. HIGHS WILL
BE COOL OVER NORTHEAST COLORADO WITH HIGHS IN THE MID 60S ALONG THE
FRONT RANGE TO LOWER 70S OVER THE EASTERN PLAINS.

LONG TERM...THE UPPER LOW WILL REMAIN ANCHORED OVER THE GREAT
BASIN THROUGH SATURDAY...THEN SLOWLY EJECT EASTWARD ACROSS THE
ROCKIES SUNDAY AND MONDAY. AHEAD OF THIS LOW THE AIRMASS OVER
COLORADO WILL CONTINUE TO BE MOIST AND MARGINALLY UNSTABLE WITH
OCCASIONAL TROUGHS LIFTING ACROSS THE STATE. FRIDAY LOOKS LIKE
ANOTHER DAY WITH A GOOD CHANCE OF AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS...SATURDAY LOOKS A BIT DRYER AND WARMER. ON
SUNDAY A COLD FRONT IS EXPECTED TO DROP ACROSS NORTHEAST COLORADO.
THIS WILL INCREASE LOW LEVEL UPSLOPE FLOW...DROP TEMPERATURES A
FEW DEGREES...AND INCREASE THE CHANCE OF SHOWERS AND
THUNDERSTORMS.

THE PATTERN WILL CHANGE EARLY NEXT WEEK WITH SOUTHWEST FLOW
DEVELOPING OVER COLORADO...AND A LEE SURFACE TROUGH IN EASTERN
COLORODO. THIS WILL RESULT IN WARMER TEMPERATURES. THERE MAY BE A
FEW THUNDERSTORMS OVER THE MOUNTAINS EARLY NEXT WEEK BUT THE
PLAINS SHOULD REMAIN DRY.

AVIATION...CEILINGS WILL GENERALLY REMAIN BETWEEN 3000 TO 6000 FEET
ACROSS THE DENVER AREA FOR THE REST OF THIS AFTERNOON AND EVENING.
CEILING MAY OCCASIONALLY BE HIGHER. AT BJC...CEILINGS WILL BE
LOWER...AT 1000 TO 3000 FEET DUE TO UPSLOPE WINDS. CEILINGS WILL
FALL OVERNIGHT AGAIN TO 500 TO 1500 FEET. THERE IS A GOOD CHANCE
AGAIN FOR FOG AND CEILINGS OF 100 TO 500 FEET BETWEEN 10Z AND 15Z.

ISOLATED STORMS WILL BE POSSIBLE THROUGH 02Z. BRIEF HEAVY RAIN WILL
BE ACCOMPANY THE STRONGER STORMS. LOW CLOUDS AND RAIN SHOWERS WITH A
FEW EMBEDDED AFTERNOON STORMS ARE EXPECTED TO PREVAIL ONCE AGAIN
THURSDAY.

HYDROLOGY...RAINFALL OVER THE PAST FEW DAYS HAVE SATURATED SOILS IN
SPOTS. A FEW STREAMS ARE RUNNING HIGH BUT NO FLOODING HAS BEEN
REPORTED. THE HEAVIER RAIN SHOWERS ARE PRODUCING RAINFALL RATES OF A
QUARTER TO A HALF INCH PER HOUR...NOT A BIG CONCERN. HOWEVER THE
THUNDERSTORMS THAT FORM COULD PRODUCE RAINFALL RATES OF 1 INCH IN 20
TO 30 MINUTES...WHICH COULD CAUSE LOCALIZED FLOODING ISSUES.

RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY. IT WILL DRY OUT SOME THIS WEEKEND BUT AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARJENBRUCH
LONG TERM....RTG
AVIATION...BARJENBRUCH
Hazardous weather outlook, Sep 11, 10:56 AM MDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1056 AM MDT WED SEP 11 2013

COZ030>051-121700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1056 AM MDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR TODAY AND CONTINUE INTO
THE EVENING HOURS. RAINFALL AMOUNTS UP TO AN INCH IN TWO TO THREE
HOURS MAY OCCUR IN A FEW LOCATIONS WHERE HEAVIER SHOWERS DEVELOP.
UNDER THE STRONGER THUNDERSTORMS...UP TO AN INCH OF RAIN WILL BE
POSSIBLE IN 20 MINUTES TO THIRTY MINUTES. SCATTERED RAIN SHOWERS
WILL LINGER THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

UNSEASONABLY COOL AND MOIST CONDITIONS WILL PERSIST FOR ONE MORE
DAY ON THURSDAY WITH SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE
OUTLOOK AREA. SOME STORMS DURING THE AFTERNOON AND EVENING HOURS
MAY PRODUCE HEAVY RAINFALL AND POSSIBLY SOME SMALL HAIL...POSSIBLY
RESULTING IN LOCALIZED FLOODING. THE HIGHER MOUNTAIN PEAKS MAY
ALSO SEE SOME LIGHT SNOW. THERE WILL BE A BIT MORE SUNSHINE FRIDAY
AND SATURDAY...BUT SCATTERED SHOWERS WILL STILL BE POSSIBLE
ESPECIALLY IN THE AFTERNOON AND EVENING. SUNDAY A COOL FRONT
PUSHES INTO NORTHEAST COLORADO INCREASING CHANCES FOR
PRECIPITATAION ONCE AGAIN. DRYER AND WARMER WEATHER FINALLY
ARRIVES IN NORTHEAST COLORADO BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Sep 11, 6:36 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HEAVY RAIN       ERIE                    40.03N 105.05W
09/11/2013  M2.50 INCH       WELD               CO   BROADCAST MEDIA

            PAST TWO HOURS.

0614 PM     HEAVY RAIN       LYONS                   40.22N 105.27W
09/11/2013  M1.90 INCH       BOULDER            CO   BROADCAST MEDIA

            PAST 24 HOURS

0212 PM     HEAVY RAIN       GENESEE                 39.69N 105.27W
09/11/2013  M4.15 INCH       JEFFERSON          CO   TRAINED SPOTTER

            48 HOUR RAINFALL TOTAL

&&

JK
Local storm report, Sep 11, 6:53 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
653 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HEAVY RAIN       ERIE                    40.03N 105.05W
09/11/2013  M2.50 INCH       WELD               CO   BROADCAST MEDIA

            PAST TWO HOURS.

0614 PM     HEAVY RAIN       LYONS                   40.22N 105.27W
09/11/2013  M1.90 INCH       BOULDER            CO   BROADCAST MEDIA

            PAST 24 HOURS

0212 PM     HEAVY RAIN       GENESEE                 39.69N 105.27W
09/11/2013  M4.15 INCH       JEFFERSON          CO   TRAINED SPOTTER

            48 HOUR RAINFALL TOTAL

0650 PM     FLASH FLOOD      2 SE NIWOT              40.08N 105.13W
09/11/2013                   BOULDER            CO   NWS EMPLOYEE

            WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
            WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
            LOOKOUT ROAD.

&&

JK
Local storm report, Sep 11, 8:12 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
812 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HEAVY RAIN       1 NW LOUISVILLE         39.98N 105.15W
09/11/2013  M1.10 INCH       BOULDER            CO   TRAINED SPOTTER

            PAST HOUR

0700 PM     HEAVY RAIN       5 NE BOULDER            40.08N 105.18W
09/11/2013  M4.03 INCH       BOULDER            CO   TRAINED SPOTTER

            1.41 INCHES PAST 12 HOURS

0650 PM     FLASH FLOOD      2 SE NIWOT              40.08N 105.13W
09/11/2013                   BOULDER            CO   NWS EMPLOYEE

            WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
            WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
            LOOKOUT ROAD.

0628 PM     HEAVY RAIN       ERIE                    40.03N 105.05W
09/11/2013  M2.50 INCH       WELD               CO   BROADCAST MEDIA

            PAST TWO HOURS.

0614 PM     HEAVY RAIN       LYONS                   40.22N 105.27W
09/11/2013  M1.90 INCH       BOULDER            CO   BROADCAST MEDIA

            PAST 24 HOURS

0600 PM     HEAVY RAIN       5 NE NORTHGLENN         39.96N 104.91W
09/11/2013  M2.10 INCH       ADAMS              CO   NWS EMPLOYEE

            SINCE NOON YESTERDAY

0212 PM     HEAVY RAIN       GENESEE                 39.69N 105.27W
09/11/2013  M4.15 INCH       JEFFERSON          CO   TRAINED SPOTTER

            48 HOUR RAINFALL TOTAL

&&

JK
Local storm report, Sep 11, 8:37 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
837 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       7 E FORT COLLINS        40.56N 104.93W
09/11/2013  M1.05 INCH       WELD               CO   TRAINED SPOTTER

            PAST 25 MINUTES

0803 PM     HEAVY RAIN       1 NW LOUISVILLE         39.98N 105.15W
09/11/2013  M1.10 INCH       BOULDER            CO   TRAINED SPOTTER

            PAST HOUR

0700 PM     HEAVY RAIN       5 NE BOULDER            40.08N 105.18W
09/11/2013  M4.03 INCH       BOULDER            CO   TRAINED SPOTTER

            1.41 INCHES PAST 12 HOURS

0650 PM     FLASH FLOOD      2 SE NIWOT              40.08N 105.13W
09/11/2013                   BOULDER            CO   NWS EMPLOYEE

            WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
            WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
            LOOKOUT ROAD.

0628 PM     HEAVY RAIN       ERIE                    40.03N 105.05W
09/11/2013  M2.50 INCH       WELD               CO   BROADCAST MEDIA

            PAST TWO HOURS.

0614 PM     HEAVY RAIN       LYONS                   40.22N 105.27W
09/11/2013  M1.90 INCH       BOULDER            CO   BROADCAST MEDIA

            PAST 24 HOURS

0600 PM     HEAVY RAIN       5 NE NORTHGLENN         39.96N 104.91W
09/11/2013  M2.10 INCH       ADAMS              CO   NWS EMPLOYEE

            SINCE NOON YESTERDAY

0212 PM     HEAVY RAIN       GENESEE                 39.69N 105.27W
09/11/2013  M4.15 INCH       JEFFERSON          CO   TRAINED SPOTTER

            48 HOUR RAINFALL TOTAL

&&

JK
Local storm report, Sep 11, 9:18 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
918 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HEAVY RAIN       SUPERIOR                39.93N 105.15W
09/11/2013  M1.90 INCH       BOULDER            CO   TRAINED SPOTTER

            1.3 INCHES SINCE 5 PM

0830 PM     HEAVY RAIN       7 E FORT COLLINS        40.56N 104.93W
09/11/2013  M1.05 INCH       WELD               CO   TRAINED SPOTTER

            PAST 25 MINUTES

0803 PM     HEAVY RAIN       1 NW LOUISVILLE         39.98N 105.15W
09/11/2013  M1.10 INCH       BOULDER            CO   TRAINED SPOTTER

            PAST HOUR

0700 PM     HEAVY RAIN       5 NE BOULDER            40.08N 105.18W
09/11/2013  M4.03 INCH       BOULDER            CO   TRAINED SPOTTER

            1.41 INCHES PAST 12 HOURS

0650 PM     FLASH FLOOD      2 SE NIWOT              40.08N 105.13W
09/11/2013                   BOULDER            CO   NWS EMPLOYEE

            WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
            WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
            LOOKOUT ROAD.

0628 PM     HEAVY RAIN       ERIE                    40.03N 105.05W
09/11/2013  M2.50 INCH       WELD               CO   BROADCAST MEDIA

            PAST TWO HOURS.

0614 PM     HEAVY RAIN       LYONS                   40.22N 105.27W
09/11/2013  M1.90 INCH       BOULDER            CO   BROADCAST MEDIA

            PAST 24 HOURS

0600 PM     HEAVY RAIN       5 NE NORTHGLENN         39.96N 104.91W
09/11/2013  M2.10 INCH       ADAMS              CO   NWS EMPLOYEE

            SINCE NOON YESTERDAY

0212 PM     HEAVY RAIN       GENESEE                 39.69N 105.27W
09/11/2013  M4.15 INCH       JEFFERSON          CO   TRAINED SPOTTER

            48 HOUR RAINFALL TOTAL

&&

JK
Local storm report, Sep 11, 9:21 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
921 PM MDT WED SEP 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       2 SE BOULDER            40.01N 105.22W
09/11/2013  M3.35 INCH       BOULDER            CO   MESONET

            PAST 6 HOURS

0846 PM     HEAVY RAIN       SUPERIOR                39.93N 105.15W
09/11/2013  M1.90 INCH       BOULDER            CO   TRAINED SPOTTER

            1.3 INCHES SINCE 5 PM

0830 PM     HEAVY RAIN       7 E FORT COLLINS        40.56N 104.93W
09/11/2013  M1.05 INCH       WELD               CO   TRAINED SPOTTER

            PAST 25 MINUTES

0803 PM     HEAVY RAIN       1 NW LOUISVILLE         39.98N 105.15W
09/11/2013  M1.10 INCH       BOULDER            CO   TRAINED SPOTTER

            PAST HOUR

0700 PM     HEAVY RAIN       5 NE BOULDER            40.08N 105.18W
09/11/2013  M4.03 INCH       BOULDER            CO   TRAINED SPOTTER

            1.41 INCHES PAST 12 HOURS

0650 PM     FLASH FLOOD      2 SE NIWOT              40.08N 105.13W
09/11/2013                   BOULDER            CO   NWS EMPLOYEE

            WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
            WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
            LOOKOUT ROAD.

0628 PM     HEAVY RAIN       ERIE                    40.03N 105.05W
09/11/2013  M2.50 INCH       WELD               CO   BROADCAST MEDIA

            PAST TWO HOURS.

0614 PM     HEAVY RAIN       LYONS                   40.22N 105.27W
09/11/2013  M1.90 INCH       BOULDER            CO   BROADCAST MEDIA

            PAST 24 HOURS

0600 PM     HEAVY RAIN       5 NE NORTHGLENN         39.96N 104.91W
09/11/2013  M2.10 INCH       ADAMS              CO   NWS EMPLOYEE

            SINCE NOON YESTERDAY

0212 PM     HEAVY RAIN       GENESEE                 39.69N 105.27W
09/11/2013  M4.15 INCH       JEFFERSON          CO   TRAINED SPOTTER

            48 HOUR RAINFALL TOTAL

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 6:36 PM MDTFlash Flood WarningBOUBoulder, Broomfield, Weld3 hr
Sep 11, 7:02 PM MDTFlash Flood WarningBOUBoulder3 hr
Sep 11, 7:23 PM MDTAreal Flood AdvisoryBOULarimer, Weld3 hr
Sep 11, 7:58 PM MDTFlash Flood WarningBOUAdams, Boulder, Broomfield, Weld3 hr
Sep 11, 8:25 PM MDTFlash Flood WarningBOULarimer3 hr
Sep 11, 8:28 PM MDTAreal Flood AdvisoryBOULarimer2 hr
Sep 11, 8:31 PM MDTAreal Flood AdvisoryBOUWashington119 min
Sep 11, 9:47 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver3 hr
Sep 11, 9:53 PM MDTAreal Flood WarningBOUAdams, Weld3 hr
Sep 11, 10:01 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Sep 11, 10:16 PM MDTAreal Flood AdvisoryBOULarimer, Weld3 hr
Sep 11, 10:28 PM MDTAreal Flood AdvisoryBOULarimer3 hr
Sep 11, 10:49 PM MDTFlash Flood WarningBOULarimer5 hr
Sep 11, 11:16 PM MDTFlash Flood Warning EmergencyBOUBoulder, Jefferson5 hr
Sep 11, 11:42 PM MDTFlash Flood WarningBOUBroomfield3 hr
Sep 12, 12:02 AM MDTRiver Flood WarningBOUBoulder6 hr
Sep 12, 12:02 AM MDTRiver Flood WarningBOUBoulder2 hr
Sep 12, 12:02 AM MDTRiver Flood WarningBOUBoulder17 hr
Sep 12, 12:31 AM MDTFlash Flood WarningBOULarimer, Weld4 hr
Sep 12, 12:37 AM MDTAreal Flood AdvisoryBOUAdams, Weld3 hr
Sep 12, 12:59 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Denver3 hr
Sep 12, 2:04 AM MDTFlash Flood WarningBOUWeld3 hr
Sep 12, 2:34 AM MDTFlash Flood WarningBOULarimer3 hr
Sep 12, 2:50 AM MDTAreal Flood AdvisoryBOUAdams3 hr
Sep 12, 3:07 AM MDTFlash Flood Warning EmergencyBOUWeld4 hr
Sep 12, 4:10 AM MDTFlash Flood WarningBOUBoulder3 hr
Sep 12, 4:18 AM MDTFlash Flood WarningBOULarimer3 hr
Sep 12, 4:20 AM MDTFlash Flood Warning EmergencyBOUAdams3 hr
Sep 12, 4:36 AM MDTRiver Flood AdvisoryBOULarimer6 hr
Sep 12, 5:00 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more40 hr
Sep 12, 5:24 AM MDTAreal Flood AdvisoryBOUAdams, Denver3 hr
Sep 12, 5:59 AM MDTAreal Flood WarningBOULarimer9 hr
Sep 12, 6:01 AM MDTFlash Flood WarningBOUAdams, Denver3 hr
Sep 12, 6:09 AM MDTRiver Flood WarningBOUAdams20 hr
Sep 12, 6:09 AM MDTRiver Flood WarningBOUWeld9 days
Sep 12, 6:09 AM MDTRiver Flood WarningBOUMorgan6 days
Sep 12, 6:09 AM MDTRiver Flood WarningBOULogan, Morgan, Washington8 days
Sep 12, 6:19 AM MDTRiver Flood WarningBOULarimer14 hr
Sep 12, 6:52 AM MDTFlash Flood WarningBOUWeld3 hr
Sep 12, 6:55 AM MDTFlash Flood WarningBOUAdams3 hr
Sep 12, 7:05 AM MDTFlash Flood WarningBOULarimer3 hr
Sep 12, 7:06 AM MDTRiver Flood WarningBOULarimer5 days
Sep 12, 7:12 AM MDTFlash Flood WarningBOUBoulder3 hr
Sep 12, 7:24 AM MDTFlash Flood WarningBOUArapahoe3 hr
Sep 12, 7:32 AM MDTAreal Flood AdvisoryBOUArapahoe3 hr
Sep 12, 8:28 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Jefferson and 2 more12 hr
Sep 12, 8:36 AM MDTFlash Flood WarningBOUBoulder3 hr
Sep 12, 9:02 AM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Sep 12, 9:12 AM MDTFlash Flood WarningBOUArapahoe, Denver3 hr
Sep 12, 9:51 AM MDTFlash Flood WarningBOULarimer3 hr
Sep 12, 10:02 AM MDTFlash Flood WarningBOUBoulder3 hr
Sep 12, 10:44 AM MDTFlash Flood WarningBOULarimer3 hr
Sep 12, 10:58 AM MDTRiver Flood WarningBOUWeld6 days
Sep 12, 12:04 PM MDTRiver Flood WarningBOUBoulder19 hr
Sep 12, 12:14 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Sep 12, 12:35 PM MDTFlash Flood WarningBOULarimer9 hr
Sep 12, 1:42 PM MDTFlash Flood WarningBOULarimer3 hr
Sep 12, 3:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert3 hr
Sep 12, 3:29 PM MDTFlash Flood Warning EmergencyBOUBoulder, Jefferson8 hr
Sep 12, 4:35 PM MDTRiver Flood WarningBOULarimer4 hr
Sep 12, 4:35 PM MDTRiver Flood WarningBOULarimer4 hr
Sep 12, 5:04 PM MDTFlash Flood WarningBOUArapahoe, Denver, Douglas4 hr

Nearby

Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.